# SDR DALA2023120810048

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,309 hours, 20,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 AD - DAMAGES WERE FOUND IN RH ENG DRAG FTG CLAMP-UP HOLES AS FOLLOW: HOLE #11 CORROSION ON FITTING ALL AROUND, HOLE #12 CORROSION ON FITTING AT 11 CLOK POSITION AND SCRACTCHES ON SKIN AND FITTING BETWEEN 6 TO 9 CLOCK POSITION, HOLE #14 CORROSION ON SKIN AT 6 CLOCK POSITION, HOLE #16 CORROSION ON SKIN AT 10 CLOCK POSITION AND ON FITTING BETWEEN 2 TO 6 CLOCK POSITION, HOLE #18 SCRATCHES ON SKIN AND FITTING ALL AROUND, IN REFERENCE TO JOB 114-0001 CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00229: [AD] RH ENG DRAG FTG CLAMP-UP HOLES 12 AND 18 WERE CLEANED PER DELTA PS 900-1-2-1 NO. 01, HOLES 11 AND 14 WERE REPAIRED PER AMDS 5720-01100-05B AND HOLE 16 WAS REPAIRED PER PRI 584089-14 REV. 1 AND ER/A 584089-14AD REV. C SECTION VI
